HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Medicine / Faculty of Medicine >
Peer-reviewed Journal Articles, etc >

Cerebellar rotation abnormalities observed in Machado-Joseph Disease

This item is licensed under: Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International

Files in This Item:
59_5070-20.pdf1.52 MBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Cerebellar rotation abnormalities observed in Machado-Joseph Disease
Authors: Nomura, Taichi Browse this author
Iwata, Ikuko Browse this author
Harada, Taisuke Browse this author
Yabe, Ichiro Browse this author →KAKEN DB
Keywords: cerebellum
Machado-Joseph Disease
Issue Date: 15-Dec-2020
Publisher: The Japanese Society of Internal Medicine
Journal Title: Internal Medicine
Volume: 59
Issue: 24
Start Page: 3253
End Page: 3254
Publisher DOI: 10.2169/internalmedicine.5070-20
Type: article
Appears in Collections:医学院・医学研究院 (Graduate School of Medicine / Faculty of Medicine) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 矢部 一郎

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University